Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2013, Article ID 278381, 12 pages
http://dx.doi.org/10.1155/2013/278381
Research Article

A Solution to the Completion Problem for Quasi-Pseudometric Spaces

Department of Economics, University of Ioannina, P.O. Box 1186, 45110 Ioannina, Greece

Received 6 September 2013; Accepted 17 November 2013

Academic Editor: R. Lowen

Copyright © 2013 Athanasios Andrikopoulos. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Athanasios Andrikopoulos, “A Solution to the Completion Problem for Quasi-Pseudometric Spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2013, Article ID 278381, 12 pages, 2013. https://doi.org/10.1155/2013/278381.